# SDR AU960924

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Condition: Malfunctioned
- Location: Main Hyd Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM POWER TRANSFER UNIT (PTU) CAUSING HIGH  TEMPERATURE WARNING IN THE 'YELLOW' HYDRAULIC SYSTEM
